# SDR FDEA201501240286

- Difficulty date: January 24, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 76,726 hours, 28,835 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 113N200341H
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP OTBD TOP PANEL EXTERNAL SKIN CHAFED.   REPAIRED IAW EA F-5750-T0315287, PT. 1.    MAJOR REPAIR.
